# SDR SWAA2013111222288

- Difficulty date: October 22, 2013
- Submitted: November 12, 2013
- Operation: Air carrier
- Aircraft: N691WN
- Make and model: Boeing 737-3G7
- Aircraft serial: 23781
- Aircraft time: 79,536 hours, 65,663 cycles
- System (JASC): 5753 · Trailing Edge Flaps
- Part: Support Angle
- Part number: 65C2755313
- Condition: Cracked
- Location: Te Flap
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

LT WING NR 3 FLAP FAIRING AFT SUPPORT ANGLE CRACKED ON INBD SIDE.  R & R ANGLE IAW SRM & DRAWING.
